03-04-2003, 09:57 PM #1
Shortness of Breath from D-Bol/EQ?
Let me outline my cycle <first one> for you...
Weeks 1-4 D-Bol 30mg ED
Weeks 2-10 EQ 100mg EOD
I'm 3 weeks in right now, so I've been on D-Bol for 21 days and I've hit
two shots of EQ. I started at 5'10" 185 lbs. and I'm up to 200. Today
during my chest workout, I started to experience a little heavy
breathing, and I still feel a little short of breath about 3.5 hours later.
Is this probably because of the rapid weight gain? I'm supposed to hit
another shot in the morning but I want some feedback first. Thanks, X
03-04-2003, 10:11 PM #2
I have been feeling the same. I am on d-bol right now too. I usually feel better after I rest for a few minutes.
03-04-2003, 11:11 PM #3
03-05-2003, 12:03 AM #4
03-05-2003, 01:53 AM #5
03-05-2003, 06:13 AM #6
I had the same issue on my cycle of test/eq. I solved it buy going up to 1mg of armidex a day... after a few days it went away.
03-05-2003, 06:21 AM #7Originally posted by Rickson
Rapid weight gain, high water retention, high blood pressure. Welcome to dbol.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)